# SDR HALA2019020700047

- Difficulty date: February 6, 2019
- Submitted: February 7, 2019
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 38,808 hours, 6,345 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - IN CRUISE ECAM, FUEL RT PUMP 1 LO PR. // FUEL PUMP CB CHECKED - FOUND SET. FCMC RESETS PERFORMED, PUMP OPERATIONAL TEST CARRIED OUT. INDICATIONS NORMAL, IAW TSM TASK 28-21-00-810-852-A.
